# SDR ABXA9500679

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- Engine: Pwa JT3D7
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Reg
- Part number: 715447
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE OIL TEMPERATURE WENT UP TO AND STAYED AT 140 DEGREES.  INCREASED POWER FROM CRUISE TO MCT, TEMPERATURE DECREASED TO 134 DEGREES AFTER 15 MINUTES.  CREW SECURED THE NR 4 ENGINE, SECURE TIME WAS 0515 Z, WINDMILLING OIL PRESSURE WAS 25 PSI.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEM AT ILN.  REPLACED NR 4 OIL TEMPERATURE REGULATOR AND TEMP BULB IAW DC 8 MM CHAPTER 79.  ENGINE OPS CHECKED GOOD ON GROUND RUN.
